Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Lighter periods after taking Primolut to delay periods, small drops visible on 4th day. Is it normal ?

Hello..this is AAAAA from kolkata...i am married and want to state that from 19th to 23rd october 12 i took primolut-N in order to delay my period,after i stopped,period started on its too light than the normal and timed period i used to is the 4th day...still visible in small is it normal??or i am pregnant??as last time when i took primolut-N my period was very painful and heavy with will i experience a normal period again on next month??what can be the guessed date of it??please help..
Asked On : Sat, 3 Nov 2012
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello. As you know, Primolut is a progesterone-like hormone that disrupts your normal menstrual pattern. The period that follows a course of Primolut can vary quite a bit, depending on where you are in your cycle when you take the medication and how long you use it. Additional variables, such as stress, exercise or other medications, can also influence your menstrual flow. Thus, every period that follows a course of Primolut won't necessarily be the same.
If you had unprotected intercourse around the middle of your last cycle, it would be prudent to take a pregnancy test, as pregnancy would obviously alter your pattern of menstrual bleeding, too. (Many women experience vaginal bleeding during the first few weeks of pregnancy; about half of women who experience early bleeding go on to have miscarriages.)
If you're not pregnant, your usual menstrual pattern should resume within a cycle or two: your upcoming cycle should be roughly the same length as your normal cycles. If your pregnancy test is positive, see your OB/GYN to begin prenatal care.
Good luck!
Answered: Sun, 4 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor